# SDR CALA2025070806313

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 94,866 hours, 13,451 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TOXIC FUMES IN CABIN.  APU FUEL LEAK. RAN BOTH PACKS, INSPECTED THE CABIN AND PERFORMED INSPECTION IAW AMM 05-54-56. NO SIGN OF ODOR FUMES THROUGHOUT THE CABIN.
